# SDR DHL2000801127

- Difficulty date: May 26, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP LOWER INTERNAL ANGLE CRACKED .5 INCH AT XW 132.0.  STOP DRILLED CRACK PER SRM 57-2-0.  FABRICATED REINFORCING ANGLE PER SRM 57-2-0.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED REINFORCING ANGLE PER SRM 57-2-0.
